# SDR FDEA201704261450

- Difficulty date: April 26, 2017
- Submitted: May 22, 2017
- Operation: Air carrier
- Aircraft: N306FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48287
- Aircraft time: 70,505 hours, 23,607 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: AGA71705
- Condition: Corroded
- Location: Bs 1841
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO BAY BILGE AREA AT BS 1841 HAS CORROSION ALONG THE FLOORBEAM.  REPAIRED DAMAGED AREA IAW SRM 53-00-01, FIG 7, SHEET 2, VOLUME 1, AND EA 8-5310-T0333280.
